Side Effects Of Uterine Fibroids

Fibroids Miracle
Focused Ultrasound Northwest ...

Botox side effects- Is It Safe?

Author: Aleks Kos

Botox side effects

Botox injections are commonly performed and generally safe. Just like any other medical procedure, Botox is not without its share of side effects.  The side effects are not life-threatening but they can affect your quality of life. If Botox side effects occur, they're usually temporary starting within the first days of injection, but may persist for several months.
botox Pictures, Images and Photos
Potential complications occur when too much toxin is injected or when the right amount is injected into the wrong muscle. Some people cannot take the Botox injection. For instance, people with cardiovascular or neuromuscular disease should not undergo Botox treatment. Botulinum toxin should not be prescribed to pregnant women and nursing mothers because the effects of the Botox on the fetus and nursing baby have not yet been determined.
Before using Botox injections, you should be aware of potential side effects. Many Botox side effects occur as a result of drug interactions. It is important to tell your doctor if you are taking any medication.There are also a number of medicines that may interact with botox such as :

  • Antibiotics - clindamycin, gentamicin, lincomycin and tobramycin,
  • Heart medications for arrhythmia,
  • Herbal remedies such as St John's Wort ,
  • Other drugs  such as those used to treat Alzheimer's, myasthenia gravis, ALS , anti-inflammatories, , vitamin E, and multivitamins.

In general, when used at recommended doses by licensed medical doctor, Botox is safe and is not known to cause any long-term botox side effects. The doctor should ask for a complete medical history before performing the Botox injection procedure. The kinds of side effects depend on where BOTOX Cosmetic is injected.

In studies of Botox for cosmetic use, the most common side effects include:

  • Droopy eyelids,
  • Facial pain,
  • Flu-like symptoms ,
  • Headache ,
  • High blood pressure,
  • Indigestion or heartburn,
  • Muscle weakness,
  • Nausea,
  • Tooth problems,
  • Upper respiratory infection (such as the common cold)

These side effects occurring in 1 to 3 percent of patients.

In studies of Botox for treating medical conditions, the following common botox side effects were reported:

  • Droopy eyelids,
  • Headache,
  • Heartburn or indigestion,
  • Neck pain ,
  • Muscle weakness Nausea,
  • Upper respiratory infection,
  • Vertical misalignment of the eye.
Stop Fibroids

These side effects occurring in 10 to 20 percent of patients.

Other common side effects (occurring in 2 to 10 percent of people) included:

  • Cough ,
  • Anxiety
  • Flu -like symptoms, such as a fever and chills
  • Back pain,
  • Runny or stuffy nose,
  • Dizziness ,
  • Soreness at the injection site,
  • Weakness ,
  • Dry mouth,
  • Drowsiness,
  • Bleeding at the injection site,
  • Infection,
  • Sore throat.

Botox injections can cause allergic reactions in some patients. These include:

  • Rash or hives,
  • Difficulty swallowing.

If you are concerned about getting any of these side effects from Botox you should speak to your doctor and discuss them before having the treatment. Only licensed medical doctors should perform Botox treatments.  Botox injections require skill and practice.

Facts  about Botox side effects.

Article Source: http://www.articlesbase.com/alternative-medicine-articles/botox-side-effects-is-it-safe-2540309.html

About the Author

Aleks Kos is writing for many websites, He enjoys writing on wide range of topics.

Aleks invites you to visit his http://botox-side-effects.blogspot.com and http://angelina-jolie-tattoos.blogspot.com blog.


This entry was posted in Uncategorized and tagged , , , , , , , , . Bookmark the permalink.

10 Responses to Side Effects Of Uterine Fibroids

  1. civmax says:

    Can uterine fibroids cause weight gain?
    I have a follow up appt with my doctor on Friday to determine if he found uterine fibroids. I just wanted to know if weight gain is a side effect. I’ve noticed in the past year I have had some weight gain but I have not changed any part of my lifestyle including my diet. If anything I eat a little less and healthier. Does anyone know about this?

    • Lidybeff says:

      I think the fibroids in themselves can sometimes get quite large and heavy. It might also pay to get your ovaries investigated for Poly-cystic Ovary Syndrome, which can cause weight gain.

  2. Back in Dubai says:

    What are the available medicine that could dissolve fibroids?
    On May 1, 2006 my transvaginal scan result shows that i have thickened endometrium and multiple uterine fibroids such as Posterior subserosal – 2.8×3.2 cm, Fundal 3.8×2.5 cm, anterior subserosal 1.8×1.5 cm, posterior myometrial 2.1×1.9 cm. The endometrium is thickened & heterogeneous & measures 18 mm. Both ovaries are normal in size. There is no evidence of any adnexal mass lesion. There is no free fluid in the POD.

    43 years old asian with a 19 yr old son (normal delivery). Working as an office administrator. No history of any problems in my reproduction system and neither have I suffered from menstrual problems. I have had D&C in Feb. 17 because of menorrhagia. Had my period in March 25 then suffered from heavy bleeding again.

    Gyne advised hysterectomy but i would like to seek other alternative. I read about the medicine Vitalzym. Is is effective.Any side-effects? Any other medicine alternative that I could take. What are the side effects of hysterectomy?

  3. Liz C says:

    YAZ birth control pills, side effects, NSAIDS?
    Hello, I am 39, no kids and am now about to try Yaz as my third BC formula in an attempt to reduce cramping & heavy periods due to uterine fibroids. Tried and discontinued Ortho Tri-Cyclen Lo and Allesse generic due to side effects. But my periods are just too painful, so I’m trying one more method. Yaz is my last, best hope! I am encouraged by the ladies who seem to report less stomach upset, fatigue, and general yuckiness than with regular BCs. Please share your Yaz experiences with me. Also, I notice on the package insert that “daily” use of NSAIDS like Advil is not advised due to possible raising of potassium levels. Can I take Advil at all… for example, during my period? (Although now my period won’t be as painful… right?) Thanks

    • daisy says:

      Yaz is not the same as Yasmin…
      I’m on yaz right now after unsuccessfully trying generic alesse…and I’m so tired and just drag around and nauseous too. I’m on my 2nd week, but hoping it gets better.

      I read the same thing about the NSAID’s; I thought it may be okay if you only take a few doses. I had a doctor tell me that NSAIDs build up in your system so I figured that would be the difference between daily use and occasional use.

      I have endometriosis and trying the pill to alleviate symptoms.

      Sorry i don’t have an answer. I just want something to work; it’s frustrating to have to sit day after day wondering if it’s going to work and get relief.

  4. Missy says:

    Leukemia and Uterine Fibroids?
    I usually don’t like asking health questions on the net, but I am trying to do research and this situation is very hard to find. My mother just found out she has uterine fibroids that are very large. I know that a lot of women have these, but my mom also has leukemia. This leaves out the option for surgery since she can’t be around germs in a hospital (due to low immunity.) The doctors are speaking to each other right now about the option of taking a medicine for the fibroids along with the chemo pill, Gleevec. Are there any concerns or side effects this will have? Please only give serious responses, I am very concerned. Thank you.

    • MelB says:

      Check out the drug Lupron and Femara. I have HUGE uterine fibroids…along with uterine sarcoma unfortunately. I am on chemo to shrink the tumors and also Lupron (shot every 3 months) to sort of shut down the whole area. Of course only her Dr. could say if this is appropriate for your mom, but it’s worth looking into. Good luck.

  5. ahanda says:

    Have any of you ladies taken Zoladex for uterine fibroids?
    I had my first Zoladex injection for uterine fibroids i have two in my womd so the doctor is giving me three dosage’s of the medication but i had it since last week thursday and i still have’nt stop bleeding but I’m having the side effects of the medication already. I have been bleeding since the 5th of december last year until now. When the doctor have give me the injection she said the bleeding would cease in a few days but it has’nt. So ladies anyone taking the Zoladex injection and has had it before can you give me some info of how your’s went thank you

    • ♥Lori♥ says:

      Dear I really sympathize with you! I had a uterine fibroid for YEARS before I actually got to have anything done about it! Thank GOD I had a hysterectomy last April!! It really is the ONLY cure I feel for the fibroids because any and everything else is just experimental and they tend to come back.. GOOD LUCK with this trust me I know how the bleeding and the swelling and all that is.. when they took out my tumor it was the size of a BASKETBALL! I was amazed but then relieved when it was all over with! I had to decide on children * which wasn’t possible anyway the fibroids had really messed up my insides* or being healthy and I am TOTALLY healthy now THANK GOD! I pray the Zoladex helps you, but be careful you have to study up on things you put in your body I blame DepoProvera for my tumors..anyways take care!

Leave a Reply